# SDR IPXA2017020813852

- Difficulty date: January 16, 2017
- Submitted: February 10, 2017
- Operation: Air carrier
- Aircraft: N418UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23905
- Aircraft time: 27,671 hours, 18,621 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SEG3, CORROSION AT CABIN FLOORBEAM UPPER TEE BS 1200, LBL 39-55.  REPAIRED IAW EO B757-5310-63193-A.
